# SDR UIEA01099

- Difficulty date: September 30, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Part number: 327LSVAS15
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ATB DUE TO LOWER AFT CARGO AND BULK CARGO COMPARTMENT FIRE WARNING INDICATION.  PERFORMED TROUBLE SHOOTING PER MM 26-16-00 AND FOUND NR 4, NR 5 AND NR 6 SMOKE DETECTOR LAMPS AT FAULT.  REMOVED AND REPLACED LAMPS AND PERFORMED SYSTEM TEST.  ALL OPS OK.  (M)
